The maximal variation of a bounded martingale and the central limit theorem
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 1, p. 49-59
@article{AIHPB_1998__34_1_49_0,
     author = {De Meyer, Bernard},
     title = {The maximal variation of a bounded martingale and the central limit theorem},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {1},
     year = {1998},
     pages = {49-59},
     zbl = {0903.60037},
     mrnumber = {1617725},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1998__34_1_49_0}
}
De Meyer, Bernard. The maximal variation of a bounded martingale and the central limit theorem. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 1, pp. 49-59. http://www.numdam.org/item/AIHPB_1998__34_1_49_0/

[1] D.L. Burkholder, Distribution function inequalities for martingales, The Annals of Probability, Vol. 1, 1973, pp. 19-42. | MR 365692 | Zbl 0301.60035

[2] J.-F. Mertens and S. Zamir, The normal distribution and Repeated games, International Journal of Game Theory, Vol. 5, 1976, pp. 187-197. | MR 472089 | Zbl 0362.90138

[3] J.-F. Mertens and S. Zamir, The maximal variation of a bounded martingale, Israel Journal of Mathematics, Vol. 27, 1977, pp. 252-276. | MR 445607 | Zbl 0353.60046

[4] D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, Springer, Berlin, Heidelberg, New York, 1990. | Zbl 0731.60002